# SDR 02FDEA00905

- Difficulty date: November 20, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727-200
- Aircraft serial: 21626
- Aircraft time: 46,068 hours, 27,131 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRETTING CORROSION UPPER SURFACE OF LUG FOR AFT VERT BOLTS OF TENSION TIE COMMON TO VERT STAB.
